MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE VERSA+ (WITH LIDOCAINE) 1.0 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE VERSA+ (WITH LIDOCAINE) 1.0 ML
Model Number PN40082
Health Effect - Clinical Code Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinical complaint was adequately investigated.It has been confirmed that no previous clinical complaints have been found for the particular lot number in question.The batch record, qc test reports, and training of staff were analyzed and it has been determined that product is within required specifications and manufactured according to the appropriate procedures.
 
Event or Problem Description
The patient initially reported the compliant to the manufacturer.The manufacture has reached out to the nurse injector, who reported that the patient was injected with revanesse versa+ with 3-4ml midface, cheeks, tear troughs, lips.The nurse reports the use of a topical anaesthetic 23/7 lt prior to injection.The nurse and patient has detailed the following adverse events occurring in (b)(6) 2020 product sliding in the "cheek and mid-face".Intermittent and non uniform swelling of specific areas of the lips primarily upon waking.Case was reviewed by the medical director who stats that the migration of the product is due to injection into a suboptimal location or significant pressure applied to the area thru rubbing and massaging.Lip swelling is multifactorial and can be caused by foods, drugs, topicals and excess water or salt intake, especially if there is additional ha in the lip.The medical director has expressed that having reviewed the images provided he cannot see signs of nodules, inflammatory reactions, vascular events, product migration or allergic reactions.Therefore see no clinical or photographic evidence of a product adverse event.

Brand Name
REVANESSE VERSA+ (WITH LIDOCAINE) 1.0 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC
138 industrila parkway north
aurora, on
CA 
MDR Report Key11570103
Report Number3004423487-2021-00004
Device Sequence Number19900062
Product Code LMH
UDI-Device Identifier10669808001014
UDI-Public10669808001014
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160042/S003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2021
Device Model NumberPN40082
Device Catalogue NumberPN40082
Device Lot Number20B037
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1